MAUDE Adverse Event Report: JOLIFE AB - 3005445717 LUCAS 3 CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL

JOLIFE AB - 3005445717 LUCAS 3 CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL
Model Number LUCAS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 12/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.A clinical review was performed for this case: device use may have caused the reported wound on the patient chest, but did not contribute to the patient outcome (death).As per lucas operating instructions "skin, abrasions, bruising and soreness of the chest are common during the use of the lucas chest compression system.¿ stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that a wound was observed on the patient's chest while using the device.The patient involved in the reported event did not survive, however it was determined that the device did not cause the death of the patient.It was reported that the patient was victim of a homicide.
 
Event or Problem Description
 
Additional Manufacturer Narrative
There was no device malfunctioned reported, therefore the customer did not return the device to stryker for evaluation.A cause of the reported issue could not be determined.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Stryker received an update on event date and patient's age.Section b3 and a2 have been updated accordingly.

Brand Name
LUCAS 3 CHEST COMPRESSION SYSTEM
Common Device Name
COMPRESSOR, CARDIAC, EXTERNAL
Manufacturer (Section D)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key21663376
Report Number3005445717-2025-00002
Device Sequence Number20748818
Product Code DRM
UDI-Device Identifier00883873834282
UDI-Public00883873834282
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLUCAS
Device Catalogue Number99576-000067
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer07/10/2025
07/10/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date07/14/2025
07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale